Panadol Cold & Flu Nasal必理痛傷風感冒通鼻配方

Panadol Cold & Flu Nasal

Manufacturer:

GSK Consumer

Distributor:

DKSH
/
Agencia Lei Va Hong
Full Prescribing Info
Contents
Acetaminophen, phenylephrine HCl and chlorpheniramine maleate.
Description
Each caplet contains: Acetaminophen (Paracetamol) 500 mg, Phenylephrine Hydrochloride 5 mg and Chlorpheniramine Maleate 2 mg.
Action
PANADOL COLD & FLU NASAL caplet contains multi-ingredient formula that could relieve cold and flu fast. Acetaminophen produces analgesia by elevation of the pain threshold and antipyresis through action on the hypothalamic heat-regulating center, which does not irritate stomach. Phenylephrine Hydrochloride has fast relief of nasal congestion with long-lasting efficacy. Chlorpheniramine maleate is an antihistamine that helps to relieve the irritation of allergic symptoms eg, sneezing, itching and watery eyes.
Indications/Uses
PANADOL COLD & FLU NASAL caplet provides effective temporary relief of the symptoms associated with cold and flu including fever, aches, pains, nasal and sinus congestion, sneezing, runny nose, minor throat pain and headache.
Dosage/Direction for Use
Oral administration only.
Adults and Children (12 years and over): Take 2 caplets every 4 hours or above as needed. Do not take more than 8 caplets in 24 hours.
Do not exceed the stated dose and do not take more frequently than every 4 hours.
Do not use for longer than 7 days without asking the doctor.
Not recommended for children under 12 years of age.
Do not use with other products containing Acetaminophen, decongestants or antihistamines, or other cold, flu and cough products.
Overdosage
Toxicity is extremely rare following administration of recommended dose. Nevertheless, massive overdose of Acetaminophen may adversely affect the liver of some people and signs or symptoms of overdose may be delayed for up to one week following ingestion. Nevertheless, liver damage is largely reversible if the patient is treated early, thus immediate medical management is required in the event of overdose, even if symptoms of overdose are not present. Acetaminophen overdose may cause liver failure.
Contraindications
If the patient is taking other analgesics, antipyretics or cold relief medicine, don't take this medicine.
In patients with known hypersensitivity to antihistamines or any ingredients in this product.
In patients under treatment with Monoamine oxidase inhibitors (MAOIs) and within 2 weeks of stopping such treatment.
In patients with severe hypertension or severe coronary artery disease.
Special Precautions
1. Do not use if the patient is taking the following medicines: a. Stimulant drugs called amphetamines (sometimes used to treat attention deficit disorders).
b. Appetite suppressants, or other medicines containing antihistamines (sometimes used to treat allergy).
2. Before taking this medicine, please consult the doctor if taking any of the following: a. Warfarin or similar medicines used to thin the blood (The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular daily use of Acetaminophen with increased risk of bleeding; occasional doses have no significant effect).
b. Medicines to control blood pressure, such as beta-blockers.
c. Digoxin or similar medicines for heart disease.
d. Medicines to treat depression such as tricyclic antidepressants e.g. amitriptyline.
e. Medicines to treat anxiety or help the patient sleep.
f. Medicines containing phenytoin for epilepsy (fits).
3. Do not use if pregnant, trying to become pregnant or breastfeeding, unless on the advice of the doctor.
4. Avoid drinking alcohol with this medicine.
5. If symptoms persist for more than 7 days, consult the doctor.
6. This product can cause drowsiness, dizziness, or blurred vision. Patients should be advised not to drive or operate machinery if affected by dizziness.
7. Keep out of reach of children.
8. Medical advice should be sought before taking this medication in patients with these conditions: a. Liver or kidney problems, high blood pressure, heart disease or blood vessel disease such as Reynaud's Phenomenon (which may appear as pain in fingers or toes in response to cold or stress), diabetes or an active thyroid.
b. Glaucoma (excessive pressure inside the eyes).
c. Pheochromocytoma (a tumour near the kidney).
d. Prostate problems or difficulty urinating.
e. Epilepsy (fits).
f. Asthma, bronchitis or a chronic lung disorders.
Use In Pregnancy & Lactation
Do not use if pregnant, trying to become pregnant or breastfeeding, unless on the advice of the doctor.
Adverse Reactions
Undesirable effects are rare. When using this product the patient may experience drowsiness, sedation, nervousness, difficulty sleeping, tiredness, dizziness, difficulty concentrating, lack of coordination, headache, blurred vision, dry mouth, increased blood pressure, nausea and vomiting may occasionally occur. Children and the elderly are more likely to develop adverse effects with this medicine.
Stop taking this medicine and consult the physician immediately if the patient has the following reactions: a. allergic reactions such as skin rash or itching, sometimes with breathing problems or swelling of the lips, tongue, throat or face.
b. a skin rash or peeling, or mouth ulcers.
c. previously experienced breathing problem with aspirin or non-steroidal anti-inflammatory drugs, and experiences a similar reaction with the product.
d. unexplained bruising or bleeding.
e. loss of vision, which may be due to abnormally high blood pressure in the eye. This is rare but more likely to occur in those with glaucoma.
f. an unusually fast pulse rate, or a sensation of an unusually fast or irregular heartbeat.
g. difficulty in passing urine. This is more likely to occur in men with an enlarged prostate gland.
Storage
Store below 30°C.
ATC Classification
N02BE51 - paracetamol, combinations excl. psycholeptics ; Belongs to the class of anilide preparations. Used to relieve pain and fever.
Presentation/Packing
Caplet 12's, 24's.
Exclusive offer for doctors
Register for a MIMS account and receive free medical publications worth $768 a year.
Sign up for free
Already a member? Sign in